# SDR FDEA201307051479

- Difficulty date: July 5, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 477
- Aircraft time: 42,589 hours, 22,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5381084920000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACMENT OF RT MLG MAIN DOOR FITTING.  JOINT FITTING BEHIND RT MLG KEEL BEAM PANEL AT FR 50 RT,  FOUND TO HAVE IMPACT DAMAGE CAUSING DENT AND CRACKING IAW SRM 53-15-15-4-150.  REPAIRED IAW EA 6-5300-167469.
